Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Maximum Capacity Route Problem

T. C. Hu
Operations Research
Vol. 9, No. 6 (Nov. - Dec., 1961), pp. 898-900
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/167055
Page Count: 3
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Maximum Capacity Route Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
898
    898
  • Thumbnail: Page 
899
    899
  • Thumbnail: Page 
900
    900